Ask a doctor

Retin-A Making Lines Around Eyes Worse. Discontinue Using?

I am using an 0.05% solution also but It seems to have been making my lines around my eyes worsen. i have not gotten an answer yet but I am wondering if it is like the old saying it gets worse before it gets better. I used Renova several years back and I think it did the same thing for about a month or so and then i noticed them starting to lessen. Has anyone else had this initial experience then noticed an omprovement ..as I'm worried about continuing to use it now??

Doctor Answers (1)

Should Not Be Happening

+2
The phenomenon which you allude to, i.e. Retin A flaring up the skin before it gets better has to do with acne treatment, not anti-aging therapy.
You just may not be able to tolerate the tretinoin molecule. It might be advisable to try Differin or perhaps, the more gentle Retinol found in Roc Retinol Correxion Night Cream.


Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.